Program

  • Click here to download the program (PDF)

    Last Updated: January 28, 2014

February 13 (Thursday) , 2014
9:00-9:25

Registration
Chair: Shinya Kanemura
9:30-10:00 Takeo Moroi U. of Tokyo Flavor and CP violations as probes of heavy SUSY scenario
10:00-10:30 Rui Santos U. of Lisbon Are there hidden scalars at the LHC results?
10:30-11:00 Norimi Yokozaki Kavli IPMU Testing the Minimal Gauge Mediation at the LHC
11:00-11:15

Break (15min)
Chair: Tetsuo Shindo
11:15-11:45 Shigeki Matsumoto Kavli IPMU Wino dark matter breaks the siege
11:45-12:15 Mitsuru Kakizaki U. of Toyama Proton Stability in Low-Scale Extra-Dimensional Grand Unified Theories
12:15-13:30

Luch (75min)
Chair: Rui Santos
13:30-14:00 Sho Iwamoto Kavli IPMU ILC capability of measuring SUSY contribution to the muon g-2
14:00-14:30 Seong-Chan Park Sungkyunkwan U. A model of decaying Dark Matter for IceCube neutrinos
14:30-15:00 Hiroaki Sugiyama Maskawa Institute Knowledge About Neutrino-masses and Branching-ratios Using Relevantyukawa-Interactions
15:00-15:30

Break (20min)
Chair: Shigeki Matsumoto
15:30-16:00 Tetsuo Shindo Kogakuin U. A UV complete SUSY model for radiative seesaw scenario and electroweak baryogenesis
16:00-16:20 Martin Stoll U. of Tokyo Reconstructing vector-like top partner from fully hadronic final states
16:20-16:40

Break (20min)
Chair: Seong-Chan Park
16:40-17:00 Mariko Kikuchi U. of Toyama Radiative corrections to the Higgs boson coupling constants in multi Higgsmodels
17:00-17:20 Takahiro Terada U. of Tokyo Inflaton decay in the SUGRA R^2 inflation
17:20-17:40 Keisuke Harigaya Kavli IPMU Gaugino coannihilations in deflected pure gravity mediation model
17:40-18:00 Teppei Kitahara U. of Toyko Gauge invariant Barr-Zee type contributions to fermionic EDMs in the two-Higgs doublet models

19:30-21:30

Banquet (Yao-Matsu-Tei)
February 14 (Friday) , 2014
Chair: Joe Sato
9:00-9:30 Masahiro Ibe ICRR, U. of Tokyo Minimal Dark Matter and Direct Detection as a Probe of Reheating
9:30-10:00 Eibun Senaha Nagoya U. Thermal phase transition at the 2-loop level beyond temperature expansions
10:00-10:30 Kazunori Nakayama U. of Tokyo Anomaly mediation deformed by axion
10:30-10:50

Break (20min)
Chair: Mitsuru Kakizaki
10:50-11:20 Joe Sato Saitama U. Lepton Flavor Violation in a R parity breaking scenario ~ a good (best ?)theory for COMET
11:20-11:50 Takashi Toma IPPP, Durham U. Gamma-ray Signatures of Scalar Dark Matter
11:50-12:10 Hiroyuki Taniguchi U. of Toyama Higgs as a Probe of Supersymmetric Grand Unification with the HosotaniMechanism
12:10-13:30

Lunch (80min)
Chair: Masahiro Ibe
13:30-13:50 Hiroshi Yokoya U. of Toyama Parity-odd asymmetry in W plus jet production at the LHC
13:50-14:10 Yasufumi Konishi Saitama U. Effect of non-standard interaction for radiative neutrino mass model
14:10-14:30 Kyohei Mukaida U. of Tokyo Thermalization after/during Reheating
14:30-14:45

Break (15min)
Chair: Takeo Moroi
14:45-15:05 Koji Ichikawa Kavli IPMU Future potential of gamma-ray observation of Milky Way dwarf galaxies forwino dark matter
15:05-15:25 Ryusuke Jinno U. of Tokyo Decay of long-lived particle and the recent IceCube result
15:25-15:40 Kaori Fuyuto Nagoya U. QCD Corrections to Neutron Electric Dipole Moment in the High-scale Supersymmetry
15:40-16:00 Shinya Kanemura U. of Toyama Higgs as a Probe of New Physics
16:00

Adjourn
Top